International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 1, Pages 145-157

Viscosity solutions associated with impulse control problems for piecewise-deterministic processes

Suzanne M. Lenhart

University of Tennessee, Mathematics Department, Knoxville 37996-1300, Ennessee, USA

Received 1 July 1987; Revised 5 January 1988

Copyright © 1989 Suzanne M. Lenhart. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper considers existence and uniqueness results for viscosity solutions of integro-differential equations associated with the impulse control problem for piecewise-deterministic processes on bounded domains and on Rn.